MAUDE Adverse Event Report: DEPUY MITEK LLC US HEALIX BR 3.4MM; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US HEALIX BR 3.4MM; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 222343
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/04/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # 229232.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The complaint device is not being returned, therefore unavailable for a physical evaluation.A review into the depuy synthes mitek complaints system revealed no other complaints for this lot of devices that were released to distribution.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.This file will remain receptive to any potential forthcoming information received that is pertinent and germane to this issue.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.No nonconformances were identified for this product code 222343 - lot # 3885394 combination.Review conducted per (b)(4).This report is being filed from the (b)(4) as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.(b)(4).
 
Event or Problem Description
It was reported that during a shoulder procedure upon insertion halfway their healix br 3.4mm anchor broke in half and the proximal end broke off.It was stated that the proximal end piece was removed with no issues and confirmed that no debris was left in the patient.The surgeon completed the procedure by leaving in the distal tip and the surgeon felt that there was enough of the distal tip to hold the fixation and pulled on the suture to make sure that the anchor was tightly in.It was reported that there were no patient consequences but there was a three minute in the case.

Brand Name
HEALIX BR 3.4MM
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8284564
Report Number1221934-2019-56192
Device Sequence Number19250657
Product Code MAI
UDI-Device Identifier10886705023820
UDI-Public10886705023820
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Catalogue Number222343
Device Lot Number3885394
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2016
Initial Report FDA Received Date01/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1